# SDR MASA2017112712796

- Difficulty date: November 27, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N82314
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000436
- Aircraft time: 7,451 hours, 7,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Indicator
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 24 EMERG INDICATOR/PILOT LIGHT INOP. PLACED ON MEL.
